# SDR MALA010536

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N1 WENT TO 103 PERCENT FADEC LIGHT ILLUMINATED THEN AUTO-SHUTDOWN.  AC WAS SCHEDULED TO FLY MSP-PIT, DIVERTED TO RST MINNESOTA.  LANDED WITHOUT INCIDENT.  NR 2 ENGINE FAILED. (NO FIRE) N1 WENT TO 103 PERCENT, FADEC LIGHT ILLUMINATED, N1 DROPPED, OIL PRESSURE LT. ILLUMINATED CONDUCTED SHUTDOWN/FAIL CHECKLIST.  MAINTENANCE INSPECTED AC FOUND OK FOR 1 TIME FERRY FLIGHT FROM RST TO MSP.  INSTALLED NR 2 HYDRAULIC PUMP P/N 521449 S/N MX634958.
